Simple Search:

The Uniform Convergence of Spectral Expansions of the Laplace Operator on Closed Domain


Citation

Zainuddin, Hishamuddin and Akhmedov, Anvarjon (2008) The Uniform Convergence of Spectral Expansions of the Laplace Operator on Closed Domain. Math Digest : Research Bulletin Institute for Mathematical Research, 2 (1). pp. 6-10. ISSN 1985-2436

Download File

[img]
Preview
PDF
Artikel_2_vol2_no1.pdf

Download (1MB)

Additional Metadata

Item Type: Article
Divisions: Institute for Mathematical Research
Publisher: Institute for Mathematical Research
Depositing User: Mohd Nezeri Mohamad
Date Deposited: 24 May 2011 08:33
Last Modified: 27 May 2013 07:52
URI: http://psasir.upm.edu.my/id/eprint/12460
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item